# SDR CA050215012

- Difficulty date: February 10, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 13,761 hours
- Engine: Ge CF341A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part serial: 089
- Condition: Loose
- Location: Selector Valve
- Component: Selector Valve, Vickers
- Component part number: 555405
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, NLG WOULD NOT DEPLOY UPON NORMAL SELECTION OF LANDING GEAR DOWN.  EMER EXTENSION WAS COMPLETED, AC LANDED WITHOUT FURTHER INCIDENT, FOUND THAT (NLG) SELECTOR VALVE WAS AT FAULT.  PINS IN CONNECTION TO EXTEND SOLENOID WHICH CONTROLS DOWN SELECTOR VALVE WAS CHANGED OUT, AC WAS RETURNED TO SERVICE. CHANGING NLG SELECTOR VALVE ALSO RECTIFIED PROBLEM WITH NOSE WHEEL STEERING SYS.  AC HAD BEEN OPERATING ON A MEL FOR STEERING SYS. NLG SELECTOR VALVE FEEDS HYD PRESSURE TO ARMING VALVE OF STEERING SYSTEM ONLY WHEN DOWN POSITION.  TO APPLY THIS MEL THERE IS MAINT PROCEDURE WHICH SHOULD IDENTIFY FAULTY NLG SELECTOR VALVE, NOT ALLOW THE MEL. DUE TO INTERMITTENT NATURE OF FAULT PROCEDURE WAS CARRIED OUT.
